# SDR IPXA2020120763174

- Difficulty date: November 30, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,438 hours, 16,761 cycles
- System (JASC): 7100 · Powerplant System
- Part: Structure
- Part number: AJC7387339
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV NR 2 ENGINE INLET LOWER VERTICAL STABILIZER REAR SPAR FIRE SEAL ZEE EXTRUSION IS CRACKED.  REPAIRED CRACKED NR 2 ENGINE INLET LOWER VERTICAL STABILIZER REAR SPAR FIRE SEAL ZEE EXTRUSION, IAW VT-SAA EA 011-5530-01-A8753 REV. I/R AND UPS EO MD11-5530-78675-A. (MAJOR)
